# SDR A6WA201745391

- Difficulty date: October 20, 2017
- Submitted: November 6, 2017
- Operation: Air carrier
- Aircraft: N414ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7586
- Aircraft time: 37,165 hours, 35,424 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH FORWARD OUTSIDE EMERGENCY LIGHTS FWD AND GALLEY FLOOR LIGHTS.   REMOVED AND REPLACED THE NR 1 EMERGENCY LIGHT BATTERY PACK IAW AMM 33, OPS CHECKED GOOD.
